Next Article in Journal
Fundamental Theorems for the Hyperbolic Geodesic Triangles
Previous Article in Journal
Similarity Reduction of Energy-Transport Models for Semiconductors
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2003, 8(3), 343-351; https://doi.org/10.3390/mca8030343

A Comparison on the Commutative Neutrix Products of Distributions

Department of Mathematics and Theoretical Studies Laboratory, Institute of Advanced Technology University Putra Malaysia, 43400 UPM, Serdang, Selangor/Malaysia
Published: 1 December 2003
PDF [416 KB, uploaded 31 March 2016]

Abstract

In this work, we define a new commutative neutrix product of distribution and than we make a comparison with present commutative product of distributions by providing a counterexample that two commutative neutrix products of the distributions differ.
Keywords: Distribution; delta-function; neutrix; neutrix product Distribution; delta-function; neutrix; neutrix product
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Kilicman, A. A Comparison on the Commutative Neutrix Products of Distributions. Math. Comput. Appl. 2003, 8, 343-351.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top